MathSciNet Relay Station
MathSciNet bibliographic data
MR1877837 35K55 (35A21)
Chen, Y.; Levine, S. The existence of the heat flow of $H$-systems. Discrete Contin. Dyn. Syst. 8 (2002), no. 1, 219–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement